# SDR UPS01837337

- Difficulty date: November 24, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PIT34 LWR AFT BELLY CARGO DOOR UPPER FWD HINGE POINT STRUCTURE CRACKED.  DOOR COMES OFF TRACK AND WILL NOT CLOSE.  CLOSED DOOR AND TAPED HANDLE IN STOWED POSITION.  REPAIRED IAW DC8 SRM 52-2-0 LOG PAGE 780026 AND 780028.
